ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Об осимптотическом распределении последовательностей

Талалян, Ф. А. (1993) Об осимптотическом распределении последовательностей. Հայաստանի ԳԱԱ Զեկույցներ, 94 (4). pp. 200-205. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1256Kb

Item Type:Article
Additional Information:Հաջորդականությունների ասիմպտոտիկ բաշխման մասին; On the asimptotic distribution of successions
Uncontrolled Keywords:Թալալյան Ֆ. Ա., Talalian F. A.
Subjects:Q Science > QA Mathematics
ID Code:5731
Deposited By:NAS Reports
Deposited On:03 May 2013 12:45
Last Modified:18 May 2020 23:13

Repository Staff Only: item control page